Second bogolyubov theorem for systems of difference equations

Authors

  • V. Ya. Danilov
  • D. I. Martynyuk
  • V. G. Pan'kov

Abstract

We establish an analog of the second Bogolyubov theorem for a system of difference equations.

Published

25.04.1996

Issue

Section

Research articles

How to Cite

Danilov, V. Ya., et al. “Second Bogolyubov Theorem for Systems of Difference Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 4, Apr. 1996, pp. 464-75, https://umj.imath.kiev.ua/index.php/umj/article/view/5311.